2014年主要论著
来源:bat365官网登录入口 时间:2016-02-27 点击数:
序号
|
作者
|
论文题目
|
发表刊物
|
级别
|
发表时间
|
1
|
陈协彬
|
A fast algorithm for computing the determinants of balanced circulant matrices
|
Applied Mathematics and Computation
|
SCI 2区
|
2014,229
|
2
|
陈协彬
|
Panconnectivity and edge-pancyclicity of multidimensional torus networks
|
Discrete Applied Mathematics
|
SCI 3区
|
2014,178
|
3
|
陈协彬
|
Fault-free Hamiltonian cycles passing through a prescribed linear forest in 3-ary n-cube with faulty edges
|
Frontiers of Mathematics in China
|
SCI 4区
|
2014,9
|
4
|
陈淑红(1)
|
Optimal partial regularity of second order parabolic systems under controllable growth condition
|
Journal of Functional Analysis
|
SCI2区
|
2014,266
|
5
|
陈淑红(1)
|
Boundary regularity for quasilinear elliptic systems with super quadratic controllable growth condition
|
Boundary Value Problems, 88(2014)
|
SCI3区
|
41765
|
6
|
陈淑红(1)
|
Solution theory of Ginzburg-Landau theory on BCS-BEC crossover
|
Advances in Mathematical Physics, 2014(215672)
|
SCI4区
|
41945
|
7
|
袁正中(1)
|
Exact Controllability of Multiplex Networks
|
New Journal of Physics
|
SCI2区
|
2014年10期
|
8
|
袁正中(2)
|
Controllability of Fractal Networks: An Analytical Approach
|
Europhysics Letters
|
SCI3区
|
2014年5期
|
9
|
袁正中
|
复杂网络控制研究综述
|
bet356官网手机app学报(自然科学版)
|
省级
|
2014年4期
|
10
|
李建喜(1)
|
An edge-separating theorem on the second smallest normalized Laplacian eigenvalue of a graph and its applications
|
Discrete Applied Mathematics
|
SCI3区
|
171(2014),104–115
|
11
|
李建喜(1)
|
Six classes of trees with largest normalized algebraic connectivity
|
Linear Algebra and its Applications
|
SCI3区
|
452,(2014),318–327
|
12
|
李建喜(1)
|
Bounds on normalized Laplacian eigenvalues of graphs
|
Journal of Inequalities and Applications
|
SCI3区
|
2014:316
|
13
|
李建喜(1)
|
The Normalized Laplacian Estrada Index of a Graph
|
Filomat
|
SCI四区
|
28(2014),365-371
|
14
|
李建喜(1)
|
The Harmonic index of a graph
|
Rocky Mountain Journal of Mathematics
|
SCI四区
|
(44)2014,1607-1620
|
15
|
李建喜(1)
|
The number of spanning trees of composite graphs
|
Journal of Combinatorial Mathematics and Combinatorial Computing
|
EI
|
89(2014),45-52
|
16
|
李进军(1)
|
Generic property of irregular sets in systems satisfying the specification property
|
Discrete Contin. Dyn. Syst.
|
SCI 3区
|
2014年第2期
|
17
|
李进军(1)
|
A note on the rate of returns in random walk
|
Arch. Math
|
SCI 4区
|
2014年第5期
|
18
|
李进军(2)
|
Irregular sets are residual
|
Tohoku Math. J.
|
SCI 4区
|
2014年第4期
|
19
|
李进军(2)
|
Irregular sets for ratios of Birkhoff averages are residual
|
Publicacions Matemàtiques
|
SCI 3区
|
2014年第2期
|
20
|
施建华(1)
|
The consistency of estimator under fixed design regression model with NQD errors
|
Journal of Inequalities and Applications
|
SCI 3区
|
2014第1期
|
[1]
[2]
[3]
[4]
[5]
[6]
下一页